# SDR WXOA99014

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, NDT HFEC INSPECTION DETECTED CRACK INDICATION ON FORWARD CARGO DOOR AT FORWARD SIDE OF LOWER AFT DOOR STOP, FORWARD SIDE OF INTERCOSTAL FITTING.  REMOVED CRACKED ANGLE, FABRICATED REPAIR ANGLE AND INSTALLED IAW DC-9 SRM 51-10-2, 51-10-3, 51-30-1 AND 51-30-2.  (M)
